# SDR DALA2022102006780

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 69,419 hours, 26,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Pack Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2456727) DURING INSPECTION FOUND LEFT PACK REAR SPAR, MOISTURE BARRIER STIFFENER CRACKED. REMOVED LT PACK REAR SPAR BARRIER STIFFENER PER BOEING DWG 111A1301-5(889397). INSTALLED LT PACK REAR SPAR BARRIER STIFFENER IAW BOEING DWG 111A1301-5.
